# SDR 99UAL900291

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Not Closed
- Location: Water Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO ABNORMAL NOISE UNDER AFT GALLEY.  *S/D*  THIS IS THE FIRST HIT FOR THIS TYPE OF PROBLEM ON THIS AIRCRAFT.  MAINTENANCE FOUND THAT THE POTABLE WATER FILL VALVE WAS PARTIALLY OPEN, VENTING AIR PRESSURE OVERBOARD.  NO OTHER DESCREPANCIES WERE FOUND.  THE PROBLEM HAS NOT OCCURRED SINCE.
